| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 44 Number 3
Volume 44 Number 2
Volume 44 Number 1
Volume 44S Number 1
Volume 43 Number 6
Volume 43 Number 5
Earlier issues
Volume 43 Number 3 Volume 43 Number 4 Volume 43 Number 5

previous article next article

Research articles

ScienceAsia 43(2017): 258-266 |doi: 10.2306/scienceasia1513-1874.2017.43.258


On new inequalities of Fejér-Hermite-Hadamard type for differentiable (α,m)-preinvex mappings


Yi-Chao Zhang, Ting-Song Du*, Jiao Pan

 
ABSTRACT:     The authors establish several new inequalities of the Fejér-Hermite-Hadamard type for mappings which have absolute values of the first derivatives which are (α,m)-preinvex. The results presented provide extensions of some known results. These new established inequalities are also applied to construct inequalities for special means.

Download PDF

82 Downloads 504 Views


Department of Mathematics, College of Science, China Three Gorges University, Yichang, 443002, China

* Corresponding author, E-mail: tingsongdu@ctgu.edu.cn

Received 4 Jul 2017, Accepted 14 Sep 2017